Home‎ > ‎Bulletin Board‎ > ‎

Elsevier opens access to all available archived articles

posted Feb 9, 2013, 6:06 PM by RMS Administrator
Dear Researchers,

Let me share with you this glad news. Elsevier has opened access to all available archived articles, back to Volume 1, Issue 1 (or the first issue available) of each of the primary mathematics journals from 4 years after publication to the 1st issue, which means back to early 1960s for several titles.

It includes:
                          Discrete Mathematics,
                          European Journal of Combinatorics,
                          Discrete Applied Mathematics,
                          Journal of Combinatorial Theory,
                          Journal of Combinatorial Theory Series A
                          Journal of Combinatorial Theory Series B
and many others.
Hundreds of thousands of classical articles are available free of cost.
Thanks to Elsevier for this great helping hand.
Enjoy using them.

Fr Joseph Varghese
Comments